Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hyperbolic integrodifferential equations


Author: Paul L. Davis
Journal: Proc. Amer. Math. Soc. 47 (1975), 155-160
MathSciNet review: 0352718
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Hyperbolic integrodifferential equations are defined and conditions sufficient for hyperbolicity are given. The theory includes that of constant coefficient hyperbolic partial differential equations. Other examples are given.


References [Enhancements On Off] (What's this?)

  • [1] Gustav Doetsch, Theorie und Anwendung der Laplace-Transformation, Dover Publication, N. Y., 1943 (German). MR 0009225 (5,119f)
  • [2] I. M. Gel'fand and G. E. Šilov, Generalized functions. Vol. 2: Spaces of fundamental functions, Fizmatgiz, Moscow, 1958; English transl., Academic Press, New York, 1968. MR 21 #5l42a; 37 #5693.
  • [3] M. E. Gurtin and Eli Sternberg, On the linear theory of viscoelasticity, Arch. Rational Mech. Anal. 11 (1962), 291–356. MR 0147047 (26 #4565)
  • [4] Reuben Hersh, How to classify differential polynomials, Amer. Math. Monthly 80 (1973), 641–654. MR 0316875 (47 #5423)
  • [5] L. Hörmander, Linear partial differential operators, Die Grundlehren der Math. Wissenschaften, Band 116, Academic Press, New York; Springer-Verlag, Berlin, 1963. MR 28 #4221.
  • [6] Wilbur R. LePage, Complex variables and the Laplace transform for engineers, International Series in Pure and Applied Mathematics, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1961. MR 0117514 (22 #8293)
  • [7] V. Volterra, Les fonctions de lignes, Gauthier-Villars, Paris, 1913.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0352718-2
PII: S 0002-9939(1975)0352718-2
Keywords: Hyperbolic, integrodifferential equation, signal speed
Article copyright: © Copyright 1975 American Mathematical Society